# SDR FDEA201111255044

- Difficulty date: November 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT MAIN DECK FLOORBEAM AT FR 28 APPROX - Y= 700 CRACKED.  CARRIED OUT REPAIR IAW EA 6-5310-155850& EO 6-5100-7-5000D-PT1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
